RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chunikhin, Sergei Antonovich
(1905–1985)

Statistics Math-Net.Ru
Total publications: 40
Scientific articles: 38

Number of views:
This page:551
Abstract pages:4350
Full texts:2233
References:27
Academician of the Academy of Sciences of the Byelorussian SSR
Professor
Doctor of physico-mathematical sciences (1936)
Birth date: 21.09.1905

http://www.mathnet.ru/eng/person23037
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/219823

Publications in Math-Net.Ru
1977
1. S. A. Chunikhin, “On the Szep–Zappa theorem on Sylowizers”, Dokl. Akad. Nauk SSSR, 232:1 (1977),  44–46  mathnet  mathscinet  zmath
1975
2. S. A. Chunikhin, “On the conjugacy of subgroups of finite groups”, Dokl. Akad. Nauk SSSR, 225:5 (1975),  1031–1034  mathnet  mathscinet  zmath
3. S. A. Chunikhin, “Subgroups with a common component”, Dokl. Akad. Nauk SSSR, 224:2 (1975),  297–300  mathnet  mathscinet  zmath
1973
4. S. A. Chunikhin, “On whole-block subgroups of finite groups”, Dokl. Akad. Nauk SSSR, 213:6 (1973),  1262–1265  mathnet  mathscinet  zmath
5. S. A. Chunikhin, “On the definition of $\pi$-solvable and $\pi$-separable groups”, Dokl. Akad. Nauk SSSR, 212:5 (1973),  1078–1081  mathnet  mathscinet  zmath
1972
6. S. A. Chunikhin, “Nilpotent and supersoluble subgroups of finite groups of precise order”, Dokl. Akad. Nauk SSSR, 205:3 (1972),  542–545  mathnet  mathscinet  zmath
1971
7. S. A. Chunikhin, “On block properties of finite groups”, Dokl. Akad. Nauk SSSR, 198:5 (1971),  1032–1035  mathnet  mathscinet  zmath
8. S. A. Chunikhin, “Indexials and subgroups”, Dokl. Akad. Nauk SSSR, 197:4 (1971),  798–800  mathnet  mathscinet  zmath
9. S. A. Chunikhin, L. A. Shemetkov, “Finite groups”, Itogi Nauki. Ser. Mat. Algebra. Topol. Geom. 1969, 1971,  7–70  mathnet  mathscinet  zmath; J. Soviet Math., 1:3 (1973), 291–332
1970
10. S. A. Chunikhin, “On nilpotent and supersolvable subgroups of finite groups”, Dokl. Akad. Nauk SSSR, 193:6 (1970),  1255–1258  mathnet  mathscinet  zmath
1969
11. S. A. Chunikhin, “Composition blocks of finite groups”, Dokl. Akad. Nauk SSSR, 187:5 (1969),  1005–1008  mathnet  mathscinet  zmath
1967
12. S. A. Chunikhin, “The construction of subgroups in finite groups”, Dokl. Akad. Nauk SSSR, 177:5 (1967),  1026–1029  mathnet  mathscinet  zmath
13. S. A. Chunikhin, “Separable divisors of the order of a group”, Dokl. Akad. Nauk SSSR, 172:6 (1967),  1290–1292  mathnet  mathscinet  zmath
1966
14. S. A. Chunikhin, “Indexials and normalizers”, Dokl. Akad. Nauk SSSR, 167:3 (1966),  531–533  mathnet  mathscinet  zmath
1965
15. S. A. Chunikhin, “On the factorisation of finite groups by means of indexials”, Dokl. Akad. Nauk SSSR, 160:1 (1965),  46–49  mathnet  mathscinet  zmath
1963
16. S. A. Chunikhin, “Complexes of non-special subgroups and $p$-nilpotency of finite groups”, Mat. Sb. (N.S.), 62(104):1 (1963),  76–103  mathnet  mathscinet  zmath
1962
17. S. A. Chunikhin, “On the decomposition of $\Pi$-solvable groups into the direct product of subgroups”, Dokl. Akad. Nauk SSSR, 147:5 (1962),  1042–1044  mathnet  mathscinet  zmath
18. S. A. Chunikhin, “On complexes of non-nilpotent subgroups of finite groups”, Dokl. Akad. Nauk SSSR, 146:6 (1962),  1298–1300  mathnet  mathscinet  zmath
1961
19. S. A. Chunikhin, “Extensions of the indexial of a finite group”, Dokl. Akad. Nauk SSSR, 139:1 (1961),  52–53  mathnet  mathscinet
20. S. A. Chunikhin, “On indexials of finite groups”, Dokl. Akad. Nauk SSSR, 136:2 (1961),  299–300  mathnet  mathscinet  zmath
21. S. A. Chunikhin, “Some trends in the development of the theory of finite groups in recent years”, Uspekhi Mat. Nauk, 16:4(100) (1961),  31–50  mathnet  mathscinet  zmath; Russian Math. Surveys, 16:4 (1961), 29–46
22. S. A. Chunikhin, “A general criterion of existence of subgroups of finite groups”, Mat. Sb. (N.S.), 55(97):2 (1961),  101–124  mathnet  mathscinet  zmath
23. S. A. Chunikhin, “A general method of finding factorizations of finite groups”, Mat. Sb. (N.S.), 54(96):2 (1961),  237–252  mathnet  mathscinet  zmath
1960
24. S. A. Chunikhin, “On a general method of obtaining subgroups of finite groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, 1,  227–233  mathnet  mathscinet  zmath
25. S. A. Chunikhin, “$\Pi$-factorizations of finite groups with permutable factors”, Mat. Sb. (N.S.), 50(92):3 (1960),  383–388  mathnet  mathscinet  zmath
1958
26. S. A. Chunikhin, “On a method of obtaining subgroups and factorizations of finite groups”, Dokl. Akad. Nauk SSSR, 121:2 (1958),  243–245  mathnet  mathscinet  zmath
27. S. A. Chunikhin, “Permutability of factors in $\Pi$-factorizations of finite groups”, Dokl. Akad. Nauk SSSR, 119:5 (1958),  888–889  mathnet  mathscinet  zmath
28. S. A. Chunikhin, “Sets of non-special semigroups and $p$-nilpotency of finite groups”, Dokl. Akad. Nauk SSSR, 118:4 (1958),  654–656  mathnet  mathscinet  zmath
1957
29. S. A. Chunikhin, “$\Pi$-factorization of finite groups”, Mat. Sb. (N.S.), 43(85):1 (1957),  49–66  mathnet  mathscinet  zmath
1956
30. S. A. Chunikhin, “Factorization of finite groups”, Mat. Sb. (N.S.), 39(81):4 (1956),  465–490  mathnet  mathscinet  zmath
1953
31. S. A. Chunikhin, “On existence and conjugateness of subgroups of a finite group”, Mat. Sb. (N.S.), 33(75):1 (1953),  111–132  mathnet  mathscinet  zmath
1949
32. S. A. Chunikhin, “On $\Pi$-properties of finite groups”, Mat. Sb. (N.S.), 25(67):3 (1949),  321–346  mathnet  mathscinet  zmath
1944
33. Irène Tchounikhin, S. A. Tchounikhin, “Sur les groupes $p$-decomposables”, Rec. Math. [Mat. Sbornik] N.S., 15(57):2 (1944),  325–342  mathnet  mathscinet  zmath
1939
34. S. A. Tchounikhin, “Einige Sätze über einfache Gruppen”, Rec. Math. [Mat. Sbornik] N.S., 5(47):3 (1939),  537–543  mathnet  mathscinet  zmath
1938
35. S. A. Tchounikhin, “Über Gruppen mit vorgegebenen Untergruppen”, Rec. Math. [Mat. Sbornik] N.S., 4(46):3 (1938),  521–530  mathnet  zmath
1933
36. Sergei Tschunichin, “Über speziele Gruppen. II”, Mat. Sb., 40:1 (1933),  39–41  mathnet  zmath
1932
37. A. Kulakoff, Sergei Tschunichin, “Über die Untergruppen von zusammen-gesetzter Ordnung einer endlichen Gruppe”, Mat. Sb., 39:3 (1932),  67–70  mathnet  zmath
1929
38. Sergei Tschunichin, “Über spezielle Gruppen”, Mat. Sb., 36:2 (1929),  135–137  mathnet  zmath

1976
39. M. I. Kravchuk, S. A. Chunikhin, L. A. Shemetkov, “All-Union Algebra Symposium in the City of Gomel”, Uspekhi Mat. Nauk, 31:3(189) (1976),  239–242  mathnet  mathscinet
1968
40. S. A. Chunikhin, “Ninth All-Union Algebraic Colloquium”, Uspekhi Mat. Nauk, 23:6(144) (1968),  201–205  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020